Pharm Ch 49. exam 3

16 terms by jmj4u 

Create a new folder

Advertisement Upgrade to remove ads

the software that I used to put these in leaves out some special characters (like commas and apostrophes) sometimes. if there is a mistake feel free to correct it

I will take Tylenol with my medication to reduce the inflammatory effects

a patient with a history of angina and hypertension is being started on nicotinic acid (niacin) the nurse is providing patient education. What statement made by the patient demonstrates a need for further teaching?

review the baseline liver function test results

the prescriber has ordered rosuvastatin (Crestor) for a patient with nonalcoholic related cirrhosis. Which intervention would be most appropriate for the nurse prior to administration?

muscle pain

a patient with malaise has been taken daptomycin (cubicin) for an infection and is concurrently taking simvastatin (Zocor). The nurse should be concerned if the patient complains of

a reduction usually is seen within two weeks

a patient who has recently started therapy on an HMG - COA reductase inhibitor asked the nurse, "how long will it take until I see an effect on my LDL cholesterol?" The nurse correctly states

the patients creatinine kinase levels

a patient taking gemfibrozil (Lopid) and rosuvastatin (Crestor) concurrently begins to complain of muscle aches, fatigue, and weakness. The nurse should monitor

myopathy

the patient presented to the clinic and complained the muscle aches, muscle pain, and weakness. Upon review of the individuals medications, the nurse notes that the patient is currently taking gemfibrozil (Lopid) and atorvastatin (Lipitor). The nurse should assess the patient for the development of

you should come into the clinic for liver enzymes once a month

the patient has begun taking and HMG -C0A reductase inhibitor.which of the following statements about this class of drugs made by the nurse during patient education would be inappropriate

you should continue your exercise program to increase your HDL serum levels

the nurse is instructing the patient receiving a cholesterol-lowering agent. Which information should the nurse include in the patient education

reach levels twice as high in Asians and Caucasians, resulting in a greater chance of hepatotoxicity

an Asian comes into the clinic. Upon assessment, the nurse notes a slight yellow tint to the skin and sclera, edema, and hepatomegaly. The drug history reveals that the patient has been taking rosuvastatin is Crestor) for six months. The nurse is concerned, because rosuvastatin (Crestor) has been shown to

take lovastatin with your evening meal

lovastatin (Mevacor) is prescribed for a patient for the first time. The nurse to provide the patient with which of the following instructions

I can take cholestyramine with my hydrochlorothiazide

the nurse is providing discharge teaching instructions for a patient taking cholestyramine (questran). which statement made by the patient demonstrates a need for further teaching

I cannot take digoxin while on this medication

the nurse is providing patient education about colesvelam (Welchol), a bile acid sequestrant. Which statement made by the patient demonstrates a need for further teaching

a patient needs to monitor his blood sugar carefully, because colesvelam can cause hypoglycemia

prior to discharge, the nurse is reviewing the medications of a patient with diabetes. The nurse realizes that he will be going home on colesvelam, a bile acid sequestrant, and insulin. For patient education should the nurse provide in the discharge teaching for this patient

anticoagulant effects; increased

the nurse is reviewing the patient's medication and realizes that gemfibrozil (Lopid) and warfarin (Coumadin) are to be administered concomitantly. This finding concerns the nurse, who is aware that the ______ will be ______

I will weigh myself weekly

during discharge instruction, the nurse was to assess the patient's understanding the treatment with cholestyramine (Questran). which statement made by the patient best demonstrates a need for additional teaching

facial flushing, gastric upset, itching

a patient is being started on nicotinic acid (Nlaspan) to reduce triglyceride levels. The nurse is providing patient education should include which of the following adverse effects

Please allow access to your computer’s microphone to use Voice Recording.

Having trouble? Click here for help.

We can’t access your microphone!

Click the icon above to update your browser permissions above and try again

Example:

Reload the page to try again!

Reload

Press Cmd-0 to reset your zoom

Press Ctrl-0 to reset your zoom

It looks like your browser might be zoomed in or out. Your browser needs to be zoomed to a normal size to record audio.

Please upgrade Flash or install Chrome
to use Voice Recording.

For more help, see our troubleshooting page.

Your microphone is muted

For help fixing this issue, see this FAQ.

Star this term

You can study starred terms together

NEW! Voice Recording

Create Set